# SDR FDEA201503180956

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1661 BL 0 - LBL 30, FLOORBEAM UPPER FLANGE UPPER SURFACE CORRODED.   REPAIRED IAW EA F-5310-T0318529.  REPAIR CLASSIFIED AS MAJOR.
